question-icon

Suggest remedy for gas, fever and bloating after medical abortion

default
Posted on Tue, 26 May 2015
Question: I had a medical abortion on friday and now I have really bad gas, no fever, just feel really bloated, im worried its gas greenage.
doctor
Answered by Dr. Vjollce Mbiarra (53 minutes later)
Brief Answer:
Is a side effect of medical abortion

Detailed Answer:
Hi dear and thanks for your query.

Misoprostol tablet has the main side effects on gastrointestinal tract as feeling bloating or flatulence .

Hence don't worry so much.

You can try by following some tips:
1.avoid foods known to cause gas
2.Try These Ways to Minimize Gas
drink before meals
eat and drink slowly
take over the counter digestive aids (digestive enzymes)
3.Avoid artificial sweeteners

If bloating is not relived by using above steps than contact with a doctor to determine the reason of it .

All the best
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Vjollce Mbiarra

OBGYN, Maternal and Fetal Medicine

Practicing since :2006

Answered : 1572 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedy for gas, fever and bloating after medical abortion

Brief Answer: Is a side effect of medical abortion Detailed Answer: Hi dear and thanks for your query. Misoprostol tablet has the main side effects on gastrointestinal tract as feeling bloating or flatulence . Hence don't worry so much. You can try by following some tips: 1.avoid foods known to cause gas 2.Try These Ways to Minimize Gas drink before meals eat and drink slowly take over the counter digestive aids (digestive enzymes) 3.Avoid artificial sweeteners If bloating is not relived by using above steps than contact with a doctor to determine the reason of it . All the best